This forum is for questions and support pertaining to mental health issues such as: Anger, Dementia, Depression, Family Problems, Memory Problems, Personality Disorders, Phobias, Schizophrenia, Transitions and Work Problems.
Taking 80 mg prozac and 300 mg wellbutrin for years, stopped 6 days ago. Tired all the time. Sleeping a lot. Anyway, how long after stopping these drugs will the side effects last? How soon will I be out of danger of siezure?
Ihope you are doing this under a doctor's supervision...if not, you should....I would recommend that you go back on low dose of prozac, and diminish it slowly over a three week period in order to be safe,the last week being every third day, lowest dose.
yep , talking to myself, and you too though, now been 8 days, still not much energy, however, not depressed! maybe on accident i tapered off, doubled my perscript to two pills, next time pharmacy gave me pills half as strong, what a loop, probly what triggered me to stop. cause it sucked worse than this. so....things are improving
I had been on prozac (80mg) and was switched to Effexor (150mg) and then the doctor combined it with Wellbutrin (75mg). I stopped taking the meds because I lacked faith that they were helping...I preferred prozac, but could no longer afford it...I had suffered from clinical depression since my teens and through talk therapy and meds, I recovered enough to be gainfully employed and relatively socially active. But all that has stopped within the past 8 months..I am no longer employed but searching for work and feeling stressed out by all of it...I'm trying to go back to school online too, and am horrendously socially isolated, being marginally supported financially by a family friend to whom I feel emotionally indebted. I don't believe simply going back on meds is the answer. I never had any true side effects from stopping...but now, after all this time, I wonder if maybe this is why I'm stuck at this point in life..not able to get hired because employers can't place me...too qualified, not qualified enough...and being lonely doesnt help..plus I'm overweight and keep gaining weight despite trying to exercise and eat right..so I feel hopeless which does'nt help when trying to be positive in a job interview..if I don't get better, i don't get a job and I will lose my apartment and self respect because I'll end up moving in with this friend and end up more dependent..is the answer medication?...I am afraid of being hooked on meds for my whole life...but without them, I seem to be going nowhere fast. I'm 44 years old now...single, no children, no real job prospects and still feel like I dont know who I am or how to live my life...can medication solve that?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.